# SDR MWEA030395

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,424 hours, 37,822 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911423501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STATION 967, 2 INCHES ABOVE LONGERON 27 LEFT.  FABRICATED AND INSTALLED DOUBLER AND FILLERS.
